Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 70, Issue 2, Autumn 2013  pp. 495-511.

Quasisimilarity of invariant subspaces for $C_0$ operators with multiplicity two

Authors:  Raphael Clouatre
Author institution: Department of Mathematics, Indiana University, 831 East 3rd Street, Bloomington, IN 47405, U.S.A.

Summary:  For an operator $T$ of class $C_0$ with multiplicity two, we show that the quasisimilarity class of an invariant subspace $M$ is determined by the quasisimilarity classes of the restriction $T|M$ and of the compression $T_{M^\perp}$. We also provide a canonical form for the subspace $M$.

Keywords:  $C_0$ operators, invariant subspaces, quasisimilarity orbit

Contents    Full-Text PDF